# SDR UALA2010100403684

- Difficulty date: October 4, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 52,637 hours, 7,502 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD THRUST REVERSER HAS 18IN X 24IN SECTION MISSING. REMOVED FIRE BLANKET. INSTALLED FIRE BLANKET, 2 EA IN LT REVERSER. ALL FASTENERS INSTALLED EXCEPT ON THE T/E OF BOTH BLANKETS.  SECURED BLANKETS.  REINSTALLED PYLON VENT VLV.
